# SDR USAA050642

- Difficulty date: May 12, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .5 INCH, STATION 344, 45 INCHES ABOVE FLOOR.  REPLACED WITH FABRICATED PART PER DRAWING NR 69-38939-6.  (M)
